May, '00 | Briefing | Mail | Don't Say This | Articles | Other Places | Archives | Send Mail | Ed Dewke | Legal Stuff | Search | PsorHeads
Wants to Hear from Soriatane Users
from Mark Shaw

Hi Ed. I wonder if you'd be so good as to post the following appeal on your web site. You may have seen it on the NG [News Group] before now, but I'd like as wide an audience to see it as possible.

I've had severe psoriasis for approximately 13 years, I have been taking the oral drug Neotigason/Soriatane/Acitretin for 8 months. I've had a very good response, in fact my psoriasis completely cleared. However, just before Christmas, I was on a dosage of 60mg/day and was suddenly hit by the side effects listed below. I found I could only tolerate the side effects by reducing my dosage to 25mg/day and, since the reduction, my psoriasis is creeping back.

-- Worst --
1) Skin is cold/clammy -can't get warm, becoming intolerable.
2) Cheilitis -Dry/Badly peeling lips.
3) Dry/Badly peeling palms of hands, soles of feet, skin around eyes.

-- Moderate --
4) Abnormal Skin odor.
5) Sticky skin all over body.
6) Thin and splitting finger & toe nails.
7) Paresthesia -Feeling of waves pin pricks running along my body.

-- Minor--
8) Sore/dry eyes
9) Sore/dry nostrils.
10) Hair on head turned curly.
11) Alopecia -Hair loss all over body (Including scalp initially).
12) Hair color turned much lighter (initially).

I was wondering if anybody has taken this drug and found anything to help reduce the cold skin, and if possible, reduce any of the other side effects, apart from the obvious use of moisturizers, etc.

Many Thanks, -Mark. moulter@yahoo.co.uk

*****

Ed’s Response: Your request for info is hereby posted, Mark. To Readers: Please respond directly to Mark via his email, Let us know what you learn, Mark. -Ed

This Month's Mail | Archives

www.flakehq.com